# SDR ASAA2019072030113

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,301 hours, 12,142 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N842000, FOUND ENGINE 1 UPPER FAN FIRE DETECTOR M1757 DAMAGED. GROUNDED - YES. REF AMM 26-11-01/401 REMOVED AND REPLACED UPPER FAN FIRE DETECTOR M1757. OPS TEST NORMAL. ETOPS GROUND VERIFICATION GOOD.
